MathSciNet Relay Station
MathSciNet bibliographic data
MR1186991 (94i:53041) 53C21 (58G25)
Ledoux, M. A simple analytic proof of an inequality by P. Buser. Proc. Amer. Math. Soc. 121 (1994), no. 3, 951–959.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement